Format

Send to

Choose Destination
See comment in PubMed Commons below
Ugeskr Laeger. 2013 Nov 4;175(45):2720-5.

[Dizziness as a side effect of pharmacological therapy].

[Article in Danish]

Author information

1
Klinisk Farmakologisk Afdeling, Bispebjerg Hospital, Bispebjerg Bakke 23, 2400 København NV. nanna.borup.johansen@regionh.dk.

Abstract

Dizziness is a well-known side effect of a wide range of drugs. However, the side effects reported in the summary of product characteristics are not exclusively based on placebo-controlled trials. Based on a systematic review of the literature including randomised placebo-controlled clinical trials, antihypertensive combination drugs, methylphenidate, high doses of tramadol and serotonin-norepinephrine reuptake inhibitors were associated with an increased risk of dizziness. Antihypertensive monotherapy and selective serotonin reuptake inhibitors were generally not associated with an increased risk of dizziness when compared with placebo.

PMID:
24629236
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center